# SDR UALA2012031201624

- Difficulty date: March 9, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N511UA
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 70,703 hours, 26,497 cycles
- Engine: Pwa PW2037
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 6240664
- Part serial: 194
- Condition: Faulty
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WINDOW HEAT INOP LEFT SIDE WINDOW.  SAMC TEXT: SWAPPED M191 & M192 FAULT FOLLOWED.  RETURNED TO ORIGINAL POSN.  NEEDS MR30415-194.  REPLACED CURRENTLY INSTALLED IN M192 POSN.  RT FWD WINDOW HEAT OPERATES NORMAL, BOTH LEFT SIDE WINDOW HEAT SYSTEM INOP.  DEFERRED LEFT SIDE NR 2 WINDOW HEAT PER MEL 3041P CB OPEN ON P37 PANEL.  RPLC'D M192 WINDOW HEAT CONTROLLER.
